# SDR 2008FA0000600

- Difficulty date: July 2, 2008
- Submitted: September 16, 2008
- Operation: General aviation
- Aircraft: N92MA
- Make and model: Cessna 525B
- Aircraft serial: 525B0048
- Engine: Wilint FJ44
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NORMAL LANDING UNTIL BRAKE APPLICATION, AT BRAKE APPLICATION AC YAWED AGRESSIVELY TO THE LT. AC WAS CONTROLLED WITH RT BRAKE AND NOSE WHEEL STEERING. RT BRAKE APPEARED WEAK, AS SPEED DECREASED DIRECTION CONTROL WAS HARDER TO MAINTAIN. AC DECELERATED SLOWER THAN NORMAL APPROACHING END OF RUNWAY. EMERGENCY BRAKE WAS APPLIED. LT BRAKE GRABBED FORCING THE ACFT OFF THE RUNWAY INVESTIGATION IN TO SOURCE OF THE PROBLEM IS ON GOING.  PN AND PART NAME WILL FOLLOW AFTER MFG TEST COMPONENTS. (K)
